# SDR CA020806002

- Difficulty date: July 19, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 5,965 hours
- Engine: Ge CF341A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Connector
- Part number: NPN
- Condition: Failed
- Location: Pump Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AS A RESULT OF REPORTED "PUMP INOP" LIGHT AND ADAPTER OIL "HI TEMP" LIGHT,  REPLACED THE APU BOOST PUMP.  OPERATED NORMALLY FOR THE FIRST FEW TESTS BUT QUIT AGAIN.  DISCOVERED NO POWER AT THE CONNECTOR INSIDE THE BOOST PUMP CANNISTER.  THE FUEL WAS DRAINED AND THE CONNECTOR WAS FOUND BURNED. THIS IS LOCATED INSIDE THE FUEL TANK AS PART OF A SUBMERGED CANNISTER/PUMP ASSEMBLY AND IT APPEARS THAT FUEL GOT INSIDE THE PLUG OR HOSE CAUSING THE PINS TO SHORT OUT. ALL PARTS REPLACED AND SYSTEM FUNCTIONS NORMAL.
